RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 2, Issue 3  


Two properties of associative rings
V. P. Elizarov
225
Embeddability conditions when the kernel is a nonabelian $p$-group
B. B. Lur'e
233
Lower radicals of rings
Yu. M. Ryabukhin
239
An estimate of the absolute value of a linear form in the logarithms of certain algebraic numbers
N. I. Fel'dman
245
A theorem on the summation of diluted series
V. F. Vlasenko
257
Series in a Schauder system
V. A. Matveev
267
Series with monotonic coefficients in a Walsh system
A. I. Rubinshtein
279
Integral smoothness properties of periodic functions of bounded $p$-variation
A. P. Terekhin
289
Chaplygin's theorem for a second-order linear differential equation with retarded argument
Yu. V. Komlenko
301
Convergence to zero of the solutions of a second-order differential equation with operator coefficients
V. B. Lidskii, B. V. Fedosov
307
Instability of the characteristic exponents of statistically regular systems
V. M. Millionshchikov
315
A characteristic property of the class of convex sets
V. S. Rublev
319
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019